# SDR 9619555636

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE AFTER FLIGHT ATTENDANT REPORTED HOT ELECTRICAL ODOR AND HAZY APPEARANCE IN CABIN FROM ROW 31 BACK.  MAINTENANCE CHECKED AFT GALLEY AND LAVATORIES. RAN APU AND ENGINES, NO FAULTS NOTED AND NO HAZE OR ELECTRICAL ODOR NOTED IN CABIN.  AIRCRAFT OK FOR SERVICE.
